Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 105, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 5, 2011, 11:11 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 11:11 PM EST (04:11 UTC)
- Expired
- Dec 6, 2011, 2:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
122 WHUS71 KBUF 060411 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1111 PM EST MON DEC 5 2011 LEZ040-061215- /O.NEW.KBUF.SC.Y.0105.111206T0411Z-111206T1400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 1111 PM EST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST TUESDAY. * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
4 follow-up statements
176 WHUS71 KBUF 060846 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 346 AM EST TUE DEC 6 2011 LOZ043-044-061500- /O.EXB.KBUF.SC.Y.0105.000000T0000Z-111206T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 346 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-061500- /O.EXT.KBUF.SC.Y.0105.000000T0000Z-111206T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 346 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
487 WHUS71 KBUF 061506 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1006 AM EST TUE DEC 6 2011 LEZ040-061700- /O.EXT.KBUF.SC.Y.0105.000000T0000Z-111206T1700Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 1006 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * WINDS...NORTHEAST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-061700- /O.EXT.KBUF.SC.Y.0105.000000T0000Z-111206T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1006 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * WINDS...NORTH 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
868 WHUS71 KBUF 061640 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1140 AM EST TUE DEC 6 2011 LEZ040-061900- /O.EXT.KBUF.SC.Y.0105.000000T0000Z-111206T1900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 1140 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-061900- /O.EXT.KBUF.SC.Y.0105.000000T0000Z-111206T1900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1140 AM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 DIMINISHING TO 10 TO 15 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS71 KBUF 061923 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 223 PM EST TUE DEC 6 2011 LEZ040-LOZ043-044-062030- /O.EXP.KBUF.SC.Y.0105.000000T0000Z-111206T1900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 223 PM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHEAST WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 10:55 PM EST, 16 minutes earlier.
Area forecast discussion, Dec 5, 10:55 PM EST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1055 PM EST MON DEC 5 2011 .SYNOPSIS... A VERY SLOW MOVING FRONTAL BOUNDARY GRADUALLY EASE ACROSS THE AREA TONIGHT BRINGING WITH IT A PERIOD OF MODERATE TO OCCASIONALLY HEAVY RAIN. COLDER AIR WILL THEN GRADUALLY FILTER INTO THE REGION TUESDAY WITH ANY LEFTOVER RAIN CHANGING OVER TO SOME LIGHT SNOW...BUT WITH LITTLE IF ANY ACCUMULATION. OTHERWISE TUESDAY SHOULD BE CLOUDY WITH AREAS OF DRIZZLE. THE AREA WILL DRY OUT LATER WEDNESDAY AND THURSDAY AS WEAK HIGH PRESSURE MOVES INTO THE REGION. && .NEAR TERM /THROUGH TUESDAY/... THE CURRENT PATTERN OVER THE US FEATURES A FAIRLY AMPLIFIED FLOW...WITH AN ANOMALOUS TROUGH IN THE WEST AND AN ANOMALOUS RIDGE OFF THE EAST COAST. BETWEEN THIS IS A TIGHT BAROCLINIC REGION...WITH MOISTURE STREAMING ALONG THE BOUNDARY FROM THE GULF...OVERHEAD...AND ACROSS THE ST LAWRENCE SEAWAY. WITH AN AMPLIFIED FLOW IN PLACE...THE BOUNDARY WILL BE SLOW TO MOVE EASTWARD. FOR TONIGHT...THE SFC COLD FRONTAL BOUNDARY WILL BE VERY SLOW TO SAG OUT OF OUR FORECAST AREA AS SEVERAL WAVES OF LOW PRESSURE WILL RIDE UP ALONG THE FRONT AND PASS JUST TO OUR SOUTH. UPWARD MOTION GENERATED FROM THESE PASSING WAVES WILL COMBINE WITH THE LIFT FROM A 120KT H25 JET CORE AND LOW LEVEL FORCING FROM A NORTH-NORTEHAST UPSLOPE FLOW TO PRODUCE STEADY LIGHT TO MODERATE RAIN OVER THE REGION. MOST SITES SHOULD PICK UP AT LEAST A QUARTER INCH OF RAIN... WITH AMOUNTS APPROACHING AN INCH ACROSS THE NIAGARA FRONTIER. RAINFALL OF THIS MAGNITUDE WILL NOT CAUSE ANY HYDROLOGIC PROBLEMS (OTHER THAN PONDING ON SOME ROADS)...BUT THERE SHOULD CERTAINLY BE SOME NOTICEABLE RISES ON AREA TRIBUTARIES. THIS WILL ESPECIALLY BE THE CASE OVER THE FAR WESTERN COUNTIES...AND IN PARTICULAR...THE NIAGARA FRONTIER (BUF AREA CREEKS). THE RAIN HAS ALREADY (0330Z) CHANGED TO WET SNOW ON THE NORTHERN EDGE OF THE PCPN SHIELD OVER SOUTHERN ONTARIO...AND THIS CHANGEOVER WILL GRADUALLY PUSH SOUTH OF THE LAKES ACROSS THE FAR WESTERN COUNTIES DURING THE WEE HOURS OF THE MORNING. AM NOT EXPECTING MORE THAN A COATING/FEW TENTHS OF AN INCH OF ACCUMULATION AFTER THE CHANGEOVER DUE TO THE SATURATED SFC CONDITIONS AND FORECAST TEMP PROFILE IN THE LOWEST FEW HUNDRED FEET. THERE WOULD BE THE OPPORTUNITY FOR MORE APPRECIABLE ACCUMULATIONS... BUT WE WILL LOSE OUR DENDRITIC GROWTH ZONE AROUND DAYBREAK. THE MID LEVEL MOISTURE WHERE THE SNOW DENDRITES WILL ORIGINATE...WILL DRY UP SHORTLY AFTER DAYBREAK. THIS WILL LEAVE SUPER COOLED WATER ALOFT WITH NO MEANS FOR ICE/SNOW FORMATION...SO THE PCPN SHOULD THEN CHANGE BACK TO SOME SPOTTY RAIN SHOWERS OR MORE LIKELY...AREAS OF DRIZZLE. THE NORTHERLY UPSLOPE FLOW FROM LAKE ONTARIO SHOULD ENHANCE THAT PROSPECT FOR DRIZZLE EVEN MORE. THERE WILL BE A SATURATED AIRMASS BELOW 800MB ACROSS THE VAST MAJORITY OF THE REGION ON TUESDAY. THIS WILL VIRTUALLY GUARANTEE US OF HAVING A RATHER DREARY DAY WITH 100 PERCENT SKY COVER...WHICH IS TYPICAL UNDER AN NORTHERLY FLOW FOR ALMOST ALL OF NY SOUTH OF LAKE ONTARIO. AS MENTIONED...THIS WILL ALSO SUPPORT SOME SPOTTY LIGHT SHOWERS AND AREAS OF DRIZZLE. AREAS EAST OF LAKE ONTARIO SHOULD NOT SEE ANY SUN EITHER BEING CLOSER TO THE SLOWLY MOVING FRONTAL BOUNDARY...BUT THEY WILL NOT HAVE TO CONTEND WITH THE MOISTURE ENHANCED UPSLOPE FLOW OFF THE LAKE. TEMPERATURES WILL BE FLATLINED...DROPPING INTO THE UPPER 30S BEFORE DAYBREAK AND NOT MOVING MUCH THEREAFTER. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... ABUNDANT LOW LEVEL MOISTURE WILL REMAIN TUESDAY NIGHT AS HIGH PRESSURE BUILDS IN. ADDITIONAL MOISTURE WILL BE PICKUP OFF THE LAKES IN THE WEAK NORTHERLY FLOW REGIME. THIS MOISTURE COMBINED WITH THE UPSLOPE COMPONENT COULD CONTINUE TO SQUEEZE OUT SOME DRIZZLE. ALTHOUGH LOW OVERCAST WILL KEEP TEMPERATURES FROM BOTTOMING OUT TO LOW...MANY AREAS WILL DROP BELOW FREEZING RESULTING IN THE THREAT FOR SOME FREEZING DRIZZLE. 12Z MODEL CONSENSUS SHOWS THAT THE NORTHERN STREAM BRANCH OF THE MEAN TROUGH WILL FINALLY SHIFT EAST OF THE GREAT LAKES WEDNESDAY AND WEDNESDAY NIGHT...AS THE SOUTHERN EXTENSION CLOSES OFF AND HEADS EAST TOWARD THE TENNESSEE VALLEY AND MID ATLANTIC STATES. THIS PROCESS WILL RESULT IN THE ASSOCIATED SURFACE WAVE DEVELOPMENT TO REMAIN WELL SOUTH AND EAST OF THE AREA ALLOWING WEAK RIDGING INTO WESTERN AND CENTRAL NEW YORK...RESULTING IN FAIR WEATHER. WEAK WARM AIR ADVECTION AND SUNSHINE MAY BE ABLE TO NUDGE HIGH TEMPERATURES ABOVE NORMAL INTO THE UPPER 30S TO LOWER 40S. THURSDAY AND THURSDAY NIGHT...WE WILL BEGIN TO SEE A DEEP MID/UPPER LEVEL CYCLONE TAKE UP RESIDENCE OVER HUDSON BAY. AMPLIFICATION OF THE NORTHERN STREAM EXTENSION OF THE MEAN TROUGH WILL BEGIN TO SEND MUCH COLDER AIR SOUTHWARD INTO THE LOWER LAKES REGION. INITIAL WEAK SHORTWAVE WILL SEND A WEAK COLD FRONT/SURFACE TROUGH SOUTHWARD. THIS BOUNDARY WILL HAVE LITTLE MOISTURE TO WORK WITH...BUT MAY BE ABLE TO PICK UP SOME MOISTURE FROM THE LAKES AS COLD AIR ADVECTION PROCESS GETS UNDERWAY WITH THE CHANCE FOR SOME SNOW SHOWERS. THERE LOOKS TO BE A BETTER CHANCE FOR ACTIVITY ALONG THE ADVANCING ARCTIC BOUNDARY THURSDAY NIGHT...AS A STRIP OF MID LEVEL FRONTOGENETIC FORCING DEVELOPS ACROSS THE AREA UNDERNEATH FAVORABLE RIGHT ENTRANCE REGION OF 150 KNOT PLUS JET STREAK. DEPTH OF MOISTURE QUESTIONABLE AT THIS TIME...BUT IF DEPTH IS SUFFICIENT COULD SEE SOME LIGHT SNOW ACCUMULATIONS THURSDAY NIGHT...ESPECIALLY TO THE LEE OFF THE LAKES WHERE SOME ENHANCEMENT IS LIKELY. && .LONG TERM /THURSDAY THROUGH MONDAY/... LAKE EFFECT SNOW WILL BE THE PRIMARY CONCERN DURING THE FIRST HALF OF THE PERIOD...AS THE MOST IMPRESSIVE SHOT OF COLD AIR THIS EARLY WINTER SEASON IMPACTS WESTERN AND CENTRAL NEW YORK. THE CORE OF THE COLDEST AIR WITH 850 MB TEMPERATURES DOWN INTO THE NEGATIVE LOWER TO MID TEENS CELSIUS SPREADS ACROSS THE LOWER LAKES FRIDAY INTO EARLY SATURDAY...ATTACHED TO A RATHER STRONG SHORTWAVE ROTATING ON THE SOUTH SIDE OF THE POLAR VORTEX CENTERED OVER HUDSON BAY. THE MAGNITUDE OF THE OVER-LAKE INSTABILITY EASILY SUPPORTS BANDS OF LAKE EFFECT SNOW FRIDAY INTO EARLY SATURDAY...WITH THE LATEST MEDIUM RANGE MODELS FOCUSING THE GREATEST POTENTIAL ON WEST SOUTHWEST FLOW AREAS...INCLUDING THE BUFFALO AND WATERTOWN AREAS. WE ARE STILL SEVERAL DAYS OUT FROM THIS EVENT AND MUCH CAN CHANGE. HOWEVER... GIVEN THE SIMILAR SOLUTIONS OFFERED BY THE 12Z GFS AND 12Z ECMWF WILL HEDGE THIS PORTION OF THE FORECAST TOWARD A MORE AGGRESSIVE PROBABILITY FORECAST IN FAVORED FLOW AREAS FRIDAY INTO EARLY SATURDAY. MUCH TOO EARLY TO CONSIDER AMOUNTS...BUT DEFINITELY A TIME PERIOD THAT BEARS WATCHING. OTHER THAN THE LAKE EFFECT CONCERNS...TEMPERATURES WILL BE ANOTHER BIG STORY...WITH HIGHS BOTH FRIDAY AND SATURDAY BELOW NORMAL IN THE UPPER 20S TO LOWER 30S...MAYBE EVEN A BIT COLDER. INCREASING HEIGHTS ALOFT...AND SURFACE RIDGING LATER IN THE WEEKEND AND INTO EARLY NEXT WEEK WILL END LAKE EFFECT SNOWS. A QUICK INTRUSION OF MODIFIED PACIFIC AIR OVERSPREADS THE AREA ON SUNDAY AND MONDAY...BRINGING TEMPERATURES BACK UP INTO THE 30S AND MAYBE EVEN THE 40S BY MONDAY. WE COULD SEE SOME LIGHT SNOW IN THIS WARM AIR ADVECTION REGIME...BUT DYNAMICS AND MOISTURE MUCH TOO UNCERTAIN AT THIS POINT TO MENTION IN THE FORECAST THIS FAR OUT. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... IFR TO LIFR CIGS OVER THE MAJORITY OF THE REGION WILL REMAIN IN PLACE OVERNIGHT AS A SLOW MOVING FRONTAL SYSTEM WITH EMBEDDED SFC WAVES WILL SAG TO OUR SOUTHEAST. WINDS IN THE WAKE OF THIS FRONT WILL BE LIGHT FROM THE NORTH...ADDING TERRAIN INDUCED LIFT TO THE SYNOPTIC LIFT ALREADY IN PLACE. THIS WILL HELP TO MAINTAIN THE LOW CLOUDS AND WILL ALSO AID THE SLOW MOVING SYSTEM IN GENERATING WIDESPREAD STEADY RAIN...SOME OF WHICH COULD BE HEAVY AT TIMES. THE AIRMASS ALOFT MAY GET COLD ENOUGH LATE TONIGHT/EARLY TUESDAY MORNING FOR SOME WET BUT NON-ACCUMULATING SNOW...ALTHOUGH IT IS MORE LIKELY THAT THE RAIN WILL JUST TAPER OFF TO DRIZZLE. WHILE THE STEADY RAIN WILL MOVE OUT OF THE REGION BY EARLY TUESDAY MORNING...THE WEALTH OF LOW LEVEL MOISTURE AND THE UPSLOPE FLOW WILL REMAIN BEHIND. THIS WILL RESULT IN CONTINUED IFR CIGS THROUGH THE DAY TUESDAY WITH DRIZZLE AND FOG DURING THE MORNING. OUTLOOK... WEDNESDAY...VFR. THURSDAY...AREAS OF MVFR WITH A CHANCE OF SNOW SHOWERS. FRIDAY...MAINLY VFR WITH A CHANCE OF SNOW SHOWERS AND LOCAL IFR EAST OF THE LAKES. SATURDAY...AREAS OF MVFR WITH A CHANCE OF SNOW SHOWERS. && .MARINE... A NORTHEAST FLOW IN THE WAKE OF A WAVY COLD FRONT WILL PRODUCE NEAR SMALL CRAFT CONDITIONS ON THE WEST HALF OF LAKE ONTARIO AND ON LAKE ERIE SOUTHWEST OF DUNKIRK...WHERE WAVES WILL AVERAGE 2 TO 4 FEET. WILL CONTINUE TO MONITOR THIS SITUATION...BUT AS WINDS BACK MORE TO THE NORTH...EXPECT WAVE HEIGHTS TO DROP A BIT DURING THE DAY TUESDAY. WINDS WILL BACK MORE TO THE NORTHWEST TUESDAY NIGHT AND WEDNESDAY WHILE AVERAGING 5 TO 15 KNOTS. THIS SHOULD KEEP CONDITIONS BELOW SMALL CRAFT ADVISORY CRITERIA. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...ZAFF NEAR TERM...RSH/ZAFF SHORT TERM...TMA LONG TERM...TMA AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Dec 5, 3:57 PM EST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 357 PM EST MON DEC 5 2011 NYZ001>005-013-014-021-062100- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- ALLEGANY- 357 PM EST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PATCHY FREEZING DRIZZLE IS POSSIBLE TUESDAY NIGHT AND EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010>012-019-020-085-062100- NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 357 PM EST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PATCHY FREEZING DRIZZLE IS POSSIBLE TUESDAY NIGHT AND EARLY WEDNESDAY. THE POTENTIAL EXISTS FOR ACCUMULATING LAKE EFFECT SNOW FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-062100- OSWEGO-JEFFERSON-LEWIS- 357 PM EST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PATCHY FREEZING DRIZZLE IS POSSIBLE TUESDAY NIGHT AND EARLY WEDNESDAY. THE POTENTIAL EXISTS FOR ACCUMULATING LAKE EFFECT SNOW FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-062100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 357 PM EST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 3:24 PM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Jefferson and 5 more | 18 hr |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.